# SDR QMLD20110831001

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N135CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0706
- Aircraft time: 1,681 hours, 8,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1015102
- Condition: Crushed
- Location: Zone 100
- Part time: 1,681 hours, 8,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SUB FLOOR HAS MULITPLE DENTS AND CRUSHED HONEYCOMB CORE.  THIS ACFT WAS ALTERED WITH EMS KIT NR 135M-100.  THE CAUSE OF THE DAMAGE IS SUSPECTED DUE TO INSTALLED MEDICAL FLOOR PALATE PN EC135M-2000-1, INADEQUATE TO SUPPORT THE STRETCHER ASSY WHEN LOADED WITH A PATIENT AND THE FRONT WHEELS OF THE THE STRETCHER ARE CRUSHING THE FLOOR.
